Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 91, NWS Midland/Odessa, TX

June 5, 201311 counties in Texas; Lea County, New Mexico

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 5, 2013, 10:47 PM CDT for 11 counties in Texas; Lea County, New Mexico. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2013, 10:47 PM CDT (03:47 UTC)
Expired
Jun 5, 2013, 11:30 PM CDT
In force
43 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Lea County, NM, Andrews County, TX, Borden County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Howard County, TX, Martin County, TX, Midland County, TX, Scurry County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 49 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 11:05 PM CDTTSTM WND GST 612 E Andrews, TXFROM WEST TEXAS MESONET
Jun 5, 11:30 PM CDTTSTM WND GST 60Gardendale, TXPUBLIC REPORTED STORAGE SHED WAS DESTROYED BY WINDS. ESTIMATED TIME OF OCCURENCE IS 1130 TO 1145 PM CDT
Jun 5, 11:40 PM CDTTSTM WND GST 703 Wnw Fluvanna, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 9:44 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
3430 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

556 
WUUS54 KMAF 060347
SVRMAF
NMC025-TXC003-033-115-135-165-227-317-329-415-475-495-060430-
/O.NEW.KMAF.SV.W.0091.130606T0347Z-130606T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1047 PM CDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAWSON COUNTY IN WEST TEXAS...
  ECTOR COUNTY IN WEST TEXAS...
  SOUTHEASTERN GAINES COUNTY IN WEST TEXAS...
  NORTHWESTERN HOWARD COUNTY IN WEST TEXAS...
  MARTIN COUNTY IN WEST TEXAS...
  NORTHWESTERN MIDLAND COUNTY IN WEST TEXAS...
  NORTHWESTERN SCURRY COUNTY IN WEST TEXAS...
  NORTHEASTERN WARD COUNTY IN WEST TEXAS...
  WINKLER COUNTY IN WEST TEXAS...
  BORDEN COUNTY IN WEST TEXAS...
  ANDREWS COUNTY IN WEST TEXAS...
  SOUTHEASTERN LEA COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 1130 PM CDT/1030 PM MDT/

* AT 1044 PM CDT/944 PM MDT/...NATIONAL WEATHER SERVICE
  METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
  PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 12 MILES EAST OF SLATON TO     
  15 MILES NORTHEAST OF LAMESA TO 18 MILES SOUTHWEST OF LAMESA TO 11 
  MILES WEST OF ANDREWS TO 25 MILES NORTHWEST OF KERMIT TO 20 MILES  
  SOUTHEAST OF CARLSBAD...MOVING SOUTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL AFFECT THE FOLLOWING LOCATIONS...
  LAMESA MUNICIPAL AIRPORT...
  ANDREWS...
  JAL...
  LAMESA...
  PATRICIA...
  KEY...
  MIDLAND...
  ODESSA...
  TENMILE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SAFE
SHELTER AWAY FROM WINDOWS.

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING/400 AM MDT THURSDAY MORNING/ FOR SOUTHEAST NEW
MEXICO AND WEST TEXAS.

&&

LAT...LON 3297 10115 3285 10109 3233 10151 3204 10187
      3180 10235 3163 10289 3169 10317 3238 10352
      3261 10289 3297 10220
TIME...MOT...LOC 0345Z 334DEG 48KT 3337 10144 3291 10183
          3258 10221 3230 10272 3215 10332 3217 10400

$$
1 follow-up statement
195 
WWUS54 KMAF 060408
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1108 PM CDT WED JUN 5 2013

NMC025-TXC003-033-115-135-165-227-317-329-415-475-495-060430-
/O.CON.KMAF.SV.W.0091.000000T0000Z-130606T0430Z/
DAWSON TX-ECTOR TX-GAINES TX-HOWARD TX-MARTIN TX-MIDLAND TX-SCURRY 
TX-WARD TX-WINKLER TX-BORDEN TX-ANDREWS TX-LEA NM-
1108 PM CDT WED JUN 5 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT/1030 PM MDT/ FOR SOUTHEASTERN LEA...ANDREWS...BORDEN...WINKLER...
NORTHEASTERN WARD...NORTHWESTERN SCURRY...NORTHWESTERN MIDLAND...
MARTIN...NORTHWESTERN HOWARD...SOUTHEASTERN GAINES...ECTOR AND DAWSON
COUNTIES...

AT 1106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM POST TO 14 MILES EAST OF LAMESA TO 24 
MILES NORTHWEST OF STANTON TO 16 MILES SOUTH OF ANDREWS TO 9 MILES 
NORTHWEST OF KERMIT TO 24 MILES NORTHWEST OF MENTONE...MOVING 
SOUTHEAST AT 45 MPH.

SOME LOCATIONS AFFECTED BY SEVERE THUNDERSTORMS 
INCLUDE...TARZAN...NOTREES... ...KERMIT...NOTREES...LENORAH... 
GRADY...MIDLAND...ODESSA AND WINK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN LEA AND 
GAINES COUNTIES. SEEK SAFE SHELTER AWAY FROM WINDOWS.

WIND DAMAGE WITH THIS STORM MAY OCCUR WELL AHEAD OF THE RAIN. DO NOT
WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING/400 AM MDT THURSDAY MORNING/ FOR SOUTHEAST NEW
MEXICO AND WEST TEXAS.

&&

LAT...LON 3222 10341 3245 10285 3297 10195 3297 10115
      3285 10109 3233 10151 3204 10187 3180 10235
      3163 10289 3169 10317
TIME...MOT...LOC 0406Z 334DEG 48KT 3311 10130 3266 10169
          3233 10207 3205 10258 3190 10317 3192 10385

$$
HLUCHAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 10:15 PM CDT, 32 minutes earlier.

Area forecast discussion, Jun 5, 10:15 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1015 PM CDT WED JUN 5 2013

.UPDATE...

&&

.DISCUSSION...
HAVE UPDATED GRIDS/ZONES FOR NEW SVR STORM WATCH. NEW STORMS WITH
DAMAGING WIND CURRENTLY MOVING INTO SE NM AND NW PERMIAN BASIN.

&&

.PREV DISCUSSION... /ISSUED 714 PM CDT WED JUN 5 2013/

DISCUSSION...

AVIATION...
PRIMARY AVIATION CONCERNS OVER THE NEXT 24 HOURS INCLUDE ONGOING
THUNDERSTORM DEVELOPMENT AND A FRONTAL PASSAGE. CONVECTION WILL
CONTINUE THRU THE EVENING AND HAVE INCLUDED TEMPO TSRA MENTIONS AT
CNM...HOB...AND MAF. BOUNDARIES ACROSS THE AREA ARE PRODUCING A
HIGHLY VARIABLE WIND FIELD WHICH WILL BECOME MORE UNIFORM OUT OF
THE EAST WITH TONIGHT/S FRONTAL PASSAGE. THE FRONT IS EXPECTED TO
BE THROUGH ALL TAF SITES BY 07Z.

PREV DISCUSSION... /ISSUED 231 PM CDT WED JUN 5 2013/

DISCUSSION...
THE CHANCE FOR THUNDERSTORMS WILL INCREASE ACROSS THE NORTHERN
AND POSSIBLY THE CENTRAL PERMIAN BASIN THIS EVENING AND OVERNIGHT
DUE TO AN OUTFLOW BOUNDARY CURRENTLY RESIDING IN THE NORTHERN
PERMIAN BASIN...COMBINED WITH UPPER LEVEL DIVERGENCE ASSOCIATED
WITH THE LEFT EXIT REGION OF THE UPPER JET. THE OUTFLOW SHOULD
PRESS SOUTH AND WEST OVERNIGHT TOWARD THE MOUNTAINS AS IT GETS
PUSHED BY CONVECTION FORMING ALONG THE BOUNDARY AND ALSO
CONVECTION FORMING FURTHER NORTH DEVELOPING IN THE TEXAS PANHANDLE
ASSOCIATED WITH A COLD FRONT. STORMS THAT FORM WILL HAVE THE
POTENTIAL TO BECOME SEVERE GIVEN 0-6 KILOMETER SHEAR GREATER THAN
40 KNOTS AND CAPES IN EXCESS OF 1500 J/KG.

GETTING MIXED SIGNALS ABOUT THE BEST CHANCE FOR CONVECTION
TOMORROW. THE BEST CHANCE MAY ENDING UP BEING IN THE HIGHER
TERRAIN OF EXTREME SOUTHWEST TEXAS CLOSEST TO THE SOUTHWARD MOVING
FRONT WITH ENHANCEMENT FROM TOPOGRAPHY. ANY STORMS THAT COULD FORM
TOMORROW WOULD HAVE THE POTENTIAL TO BECOME SEVERE WITH SHEAR
FORECAST TO BE 40 KNOTS WITH CAPES OF OVER 1000 J/KG. WILL
CONTINUE SLIGHT POPS AREAWIDE. HIGH TEMPERATURES THURSDAY WILL BE
10 TO 20 DEGREES COOLER AREAWIDE BEHIND THE FRONT.

THE BEST CHANCE FOR WIDESPREAD CONVECTION THE NEXT 7 DAYS MAY
END UP BEING THURSDAY NIGHT. THE GFS/NAM/ECMWF ARE KEYING ON A
POTENTIAL MCS FORMING BY A SHORTWAVE MOVING SOUTHEAST FROM NEW
MEXICO INTO THE PERMIAN BASIN AIDED BY A 30 KNOT LOW LEVEL JET.
HAVE UPPED POPS IN THE CHANCE CATEGORY THURSDAY NIGHT ACROSS
THESE AREAS. KEPT CHANCE POPS GOING FRIDAY ANTICIPATING THURSDAY
NIGHT ACTIVITY COULD STILL BE ONGOING IN THE AFOREMENTIONED AREAS
FRIDAY MORNING WITH ADDITIONAL DEVELOPMENT FURTHER WEST IN THE
MOUNTAINS IN THE AFTERNOON DUE TO HEATING COMBINED WITH MOIST
UNSTABLE UPSLOPE FLOW. ACTIVITY WOULD CONTINUE BUT DIMINISH INTO
FRIDAY EVENING SO KEPT SLIGHT POPS GOING.

IT APPEARS THE LAST CHANCE FOR ANY PRECIPITATION THIS FORECAST
PACKAGE WILL BE SATURDAY AS ONE ADDITIONAL SHORTWAVE POSSIBLY
MOVES INTO THE REGION IN THE NORTHWEST FLOW ALOFT. BEYOND
SATURDAY AN UPPER LEVEL RIDGE IS FORECAST TO BUILD OVER THE
SOUTHERN PLAINS AND SOUTHERN ROCKIES SUNDAY THROUGH NEXT TUESDAY.
TEMPERATURES WILL ALSO CLIMB TO ABOVE NORMAL AGAIN BY NEXT
SUNDAY UNDERNEATH THIS RIDGE. ISOLATED THUNDERSTORMS CANNOT
BE ENTIRELY RULED OUT EACH AFTERNOON AND EARLY EVENING IN
THE DAVIS MOUNTAINS BUT WILL NOT MENTION THIS FAR OUT IN THE
FORECAST CYCLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 68  84  62  84  /  30  20  40  30
BIG SPRING TX              68  82  63  83  /  40  20  40  30
CARLSBAD NM                66  86  63  86  /  30  20  40  30
DRYDEN TX                  74  92  71  88  /  20  20  20  30
FORT STOCKTON TX           70  93  66  87  /  20  20  30  30
GUADALUPE PASS TX          61  82  59  83  /  10  20  30  20
HOBBS NM                   63  82  62  85  /  40  20  40  30
MARFA TX                   57  90  55  84  /  10  20  30  20
MIDLAND INTL AIRPORT TX    69  84  63  82  /  30  20  40  30
ODESSA TX                  69  86  64  82  /  30  20  40  30
WINK TX                    69  92  64  86  /  20  20  40  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&
Hazardous weather outlook, Jun 5, 12:27 PM CDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1227 PM CDT WED JUN 5 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-061730-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1227 PM CDT WED JUN 5 2013 /1127 AM MDT WED JUN 5 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF
A TATUM TO BIG SPRING LINE THIS AFTERNOON, WITH MORE WIDELY SCATTERED
THUNDERSTORMS OVER THE TRANS PECOS, PERMIAN BASIN AND INTO THE BIG
BEND REGION.  SOME OF THESE STORMS COULD BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN THREATS.  ANY STORMS THAT DEVELOP WILL
LIKELY LAST INTO THE EVENING, IF NOT THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY
NIGHT. SOME OF THESE STORMS COULD BE SEVERE, ESPECIALLY OVER THE
HIGHER TERRAIN OF SOUTHWEST TEXAS.  LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREATS THURSDAY AFTERNOON.  LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE OVER SOUTHEAST NEW MEXICO AND THE
PERMIAN BASIN THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Jun 5, 9:47 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
947 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     TATUM                   33.26N 103.32W
06/05/2013  M62 MPH          LEA                NM   MESONET

&&

MARK.STROBIN
Local storm report, Jun 5, 9:50 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
950 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HAIL             HERMLEIGH               32.64N 100.76W
06/05/2013  E2.50 INCH       SCURRY             TX   PUBLIC

            REPORT FROM SOCIAL MEDIA

&&

MH
Local storm report, Jun 5, 10:17 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1017 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND DMG     HOBBS                   32.73N 103.16W
06/05/2013                   LEA                NM   TRAINED SPOTTER

            BROWN-OUT CONDITIONS...SNAPPED POWER POLES...TREES
            DOWN...AND ESTIMATED WIND GUST OF 60 MPH

&&

MH
Local storm report, Jun 5, 10:27 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1027 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             FRANKEL CITY            32.39N 102.78W
06/05/2013  E1.50 INCH       ANDREWS            TX   PUBLIC

&&

MARK.STROBIN
Local storm report, Jun 5, 10:32 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1032 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND GST     5 NW HOBBS              32.79N 103.22W
06/05/2013  M59 MPH          LEA                NM   MESONET

&&

MARK.STROBIN
Local storm report, Jun 5, 10:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1043 PM CDT WED JUN 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     TSTM WND GST     1 SW SEAGRAVES          32.93N 102.58W
06/05/2013  M58 MPH          GAINES             TX   MESONET

&&

MARK.STROBIN

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:34 PM CDTSevere Thunderstorm WarningMAFMartin, Midland41 min
Jun 5, 8:03 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Mitchell42 min
Jun 5, 8:13 PM CDTAreal Flood AdvisoryMAFHoward, Martin3 hr
Jun 5, 8:16 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland29 min
Jun 5, 8:25 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry35 min
Jun 5, 8:41 PM CDTAreal Flood AdvisoryMAFBorden, Howard, Mitchell, Scurry2 hr
Jun 5, 8:58 PM CDTSevere Thunderstorm WarningMAFBorden, Howard, Mitchell, Scurry47 min
Jun 5, 9:28 PM CDTSevere Thunderstorm WarningMAFGaines47 min
Jun 5, 9:49 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines56 min
Jun 5, 10:14 PM CDTSevere Thunderstorm WarningMAFGaines31 min
Jun 5, 11:27 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Glasscock, Howard, Martin, Mitchell and 1 more48 min
Jun 5, 11:31 PM CDTSevere Thunderstorm WarningMAFAndrews, Crane, Ector, Glasscock, Martin, Midland and 3 more44 min
Jun 6, 12:15 AM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Midland, Mitchell, Reagan, Scurry and 1 more60 min
Jun 5, 8:46 PM CDTSpecial Weather StatementMAFLea29 min
Jun 5, 9:23 PM CDTSpecial Weather StatementMAFLea37 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.